Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stepanoff flows on the torus


Author: John C. Oxtoby
Journal: Proc. Amer. Math. Soc. 4 (1953), 982-987
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0060812-4
MathSciNet review: 0060812
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff, Dynamical systems, New York, 1927.
  • [2] Y. N. Dowker, The mean and transitive points of homeomorphisms, Ann. of Math. vol. 58 (1953) pp. 123-133. MR 0054952 (14:1003c)
  • [3] N. Kryloff and N. Bogoliouboff, La théorie générale de la mesure dans son application à l'étude des systèmes dynamiques de la mécanique non linéaire, Ann. of Math. vol. 38 (1937) pp. 65-113. MR 1503326
  • [4] V. V. Nemyckiĭ and V. V. Stepanov, Qualitative theory of differential equations, 2d ed., Moscow, 1949.
  • [5] J. C. Oxtoby, Ergodic sets, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 116-136. MR 0047262 (13:850e)
  • [6] T. Saito, On the measure-preserving flow on the torus, J. Math. Soc. Japan vol. 3 (1951) pp. 279-284, and vol. 4 (1952) p. 338. MR 0048718 (14:59d)
  • [7] W. Stepanoff, Sur une extension du théorème ergodique, Compositio Math. vol. 3 (1936) pp. 239-253. MR 1556942

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0060812-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society